# SDR DALA2014103105859

- Difficulty date: October 30, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 68,019 hours, 29,671 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON INNER SKIN LOCATED FWD PAX CABIN ENTRY DOOR AT FR 20, LEVEL STR 23 LT WITH MEASUREMENT OF L=1.026", W=0.832", D=0.002".  APPROXIMATELY, SSI 531180.  REPLACED REINFORCEMENT PLATE LOCATED FWD PAX CABIN ENTRY DOOR L1 AT FR 20 AT LEVEL STR 23 LT IAW PRELIMINARY REPAIR INSTRUCTIONS N 529854-14, REV O AND ER INSTRUCTION, N 529854-14.
